# SDR SWIA200514521

- Difficulty date: February 7, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 25,490 hours, 32,949 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12064207615CON
- Part serial: 120182
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 399 hours, 486 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING FLAPS 25 ON APPROACH GOT THE FLAP LIGHT WITH ADVANCED SWS LIGHT ON MAP.  REMOVED AND REPLACED FLAP SELECTOR LEVER.  OPERATIONAL CHECK GOOD REF 27-50-00.
